MathSciNet Relay Station
MathSciNet bibliographic data
MR1397441 (97g:65178) 65M12 (35L65)
Chalabi, Abdallah On convergence of numerical schemes for hyperbolic conservation laws with stiff source terms. Math. Comp. 66 (1997), no. 218, 527–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement